# SDR DL777060375

- Difficulty date: May 13, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,744 hours, 4,909 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 26,294 hours, 4,679 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 26,294 hours, 4,679 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S FOR ODORS IN CABIN, PERFORMED BORO AND FOUND DAMAGE AT THE FUEL NOZZLE BULKHEAD.  REPLACED NR 1 ENGINE.
